# SDR IPXA2025032760393

- Difficulty date: March 26, 2025
- Submitted: March 27, 2025
- Operation: Air carrier
- Aircraft: N318UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27746
- Aircraft time: 69,140 hours, 23,445 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586910
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**SDR FILED OPEN** FAULT - FOUND MAIN DECK FLOOR PANEL WITH DENT DAMAGE , P/N : 146T5869-10 PANEL NO : 252HFF STA 1197~STA1197+120 RBL77~RBL88. (REPAIR) I.A.W AMM 53-01-06-000-801 REV.144 REMOVE MAIN DECK CARGO FLOOR PANEL SEALANT AND CONDITION CHECK NORMAL.
